# SDR DL764060524

- Difficulty date: June 26, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 19,361 hours, 6,507 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Line
- Part number: 271040020
- Part serial: 12
- Condition: Contaminated
- Location: Ele Feel Comp
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

ELEVATOR FEEL STATUS MSG.  FOUND AND DRAINED FLUID FROM ELEVATOR FEEL COMPUTER DRAIN LINES - PITOT STATIC TEST PASSED MSG CLEARED REF AMM.  REPLACED ELEVATOR FEEL COMPUTER PER MM.  LEAK CHECKS OTHER TEST CHECKS GOOD.
